Large deviations for estimators of some threshold parameters
No abstract is available for this item.
Volume (Year): 19 (2010)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- James Fu & Robert Kass, 1988. "The exponential rates of convergence of posterior distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 40(4), pages 683-691, December.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:19:y:2010:i:1:p:63-77. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.